Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What is the best way to stop using Stilnox?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2000
Answered : 121 Questions
hi i lave tailk stilnox for 5 years and i what to stop
what is the best way for this plz help XXXXXXX j
Posted Mon, 30 Apr 2012 in Sleep Disorders
Answered by Dr. R.V.Sirisha Rani 1 hour later
Hi Ohana
If you suddenly stop using this medicationwithdrawal symptoms such as nausea, vomiting, flushing, stomach cramps, nervousness, shakiness may occur. To prevent withdrawal reactions, your doctor will reduce your dose gradually.
You may have trouble sleeping the first few nights after you stop taking this medication. This is called rebound insomnia and is normal. It will usually go away after 1-2 nights.You have to consult your doctor if problem persists.
The best way to stop this medicine is to do so under the guidance of your doctor who will reduce the dose gradually&finally stops it.
Hope I have answered your query, I will be available to answer your follow up queries.
Wish you Good Health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor